Alabama, 2013Hail and Damaging Winds in Alabama, June 17, 2013
June 17, 2013 · NWS HUN · 20 events in 5 counties and zones
Clusters of thunderstorms developed during the early afternoon and moved northeast across north Alabama. While most of the storms produced winds associated with a gust front of 30 to 40 mph that knocked down small tree limbs, a couple of severe storms knocked down multiple trees resulting in a few power outages.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $9,000
- Crop damage
- None recorded
- Events
- 20
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Clusters of thunderstorms developed during the early afternoon and moved northeast across north Alabama. While most of the storms produced winds associated with a gust front of 30 to 40 mph that knocked down small tree limbs, a couple of severe storms knocked down multiple trees resulting in a few power outages. One storm produced up to quarter inch hail in Madison.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Huntsville, AL wrote its last area forecast discussion before the first event at Jun 17, 9:28 AM CST, 1 hour 42 minutes earlier.
Area forecast discussion, Jun 17, 9:28 AM CST, 1 hour 42 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1028 AM CDT MON JUN 17 2013
.UPDATE...
MORNING FORECAST UPDATE. MODEST ADJUSTMENTS MADE TO POPS AND TEMPS.
&&
.DISCUSSION...
LATEST WATER VAPOR IMAGERY SUGGESTS THE PRESENCE OF A WEAK SHORTWAVE
RIPPLING ACROSS MIDDLE TN/EXTREME NORTHEAST AL, WHICH HAS BEEN
RESPONSIBLE FOR SCATTERED-NUMEROUS STORMS TO THE NORTH AND EAST OF
HSV. THERE ARE CLEARLY SOME BOUNDARY INTERACTIONS AT WORK AS WELL,
GIVEN THE TRAINING ECHOES NOTED OVER EXTREME NORTHERN MOORE AND
FRANKLIN COUNTIES OVER THE LAST 1-2 HOURS. ROUND 2 OF STORMS IS NOTED
OVER NORTHERN/CENTRAL MS, ALSO ASSOCIATED WITH ANOTHER WEAK SHORTWAVE
TROUGH. A THIRD, MORE ROBUST SHORTWAVE IS LOCATED OVER EASTERN OK,
AND WILL AFFECT THE REGION TONIGHT.
IT IS STILL UNCERTAIN WHETHER THE SHOWERS AND STORMS OVER NORTHERN MS
WILL COMPLETELY HOLD TOGETHER AS THEY MOVE INTO AL. THE FORCING IS
ROBUST ENOUGH TO CONTINUE WITH HIGHER POPS WEST OF I-65,
PARTICULARLY SINCE THAT AREA IS LIKELY WARMER AND MORE UNSTABLE GIVEN
CURRENT TEMPS AND DEWPOINTS. WE WILL MAKE A FEW TWEAKS TO POPS BASED
UPON CURRENT TRENDS, BUT THE ORIENTATION WILL REMAIN THE SAME. WE
WILL ALSO INTRODUCE A MENTION OF HEAVY RAIN IN THE GRIDS AND ZFP IN
LIGHT OF HOW MUCH RAIN HAS FALLEN IN SOME AREAS, HOW MOIST THE
ENVIRONMENT IS (BLENDED TPW IMAGERY INDICATES ABOUT 1.9 INCHES PW, OR
ALMOST 150% OF NORMAL), AND HOW QUICKLY MINOR FLOODING DEVELOPED IN
LYNCHBURG. THE EXISTING HWO MENTIONS THIS POSSIBILITY, AND WE WILL
CERTAINLY CONTINUE MONITORING FOR LOCALIZED FLOODING.
TEMPERATURES WILL BE NUDGED DOWN JUST A DEGREE OR SO, ANTICIPATING
THAT WESTERN AREAS ARE NEAR THEIR DAYTIME HIGHS, AND THAT EASTERN
AREAS WILL WARM UP AS THEY DAY GOES ON BEFORE MORE SHOWERS DEVELOP.
BCC
&&
.AVIATION...
/ISSUED 645 AM CDT MON JUN 17 2013/
FOR 12Z TAFS...MULTIPLE ROUNDS OF SHRA/TSRA ARE XPCTED LATER TODAY
AND TONIGHT...AS A SERIES OF UPPER WAVES CONTINUE TO MOVE EWD ACROSS
THE AREA. CONDS MAY LOWER INTO THE MVFR CAT IN AND NEAR SOME OF THE
HEAVIER PRECIP...BUT CONFIDENCE IS LOW AS FAR AS THE EXACT
PLACEMENT/TIMING OF ANY CONVECTIVE DEVELOPMENT. AS SUCH...WILL
MAINTAIN VFR CONDS FOR MOST OF THE TAF PERIOD...WITH A PERSISTENT
MID/UPPER CLOUD DECK. WILL ALSO MAINTAIN A CB LAYER AFTER 18Z...AS
SLIGHTLY HIGHER CONCENTRATIONS OF SHRA/TSRA APPROACH FROM THE W.
09
&&
.PREV DISCUSSION...
/ISSUED 509 AM CDT MON JUN 17 2013/
WATER VAPOR SATELLITE ANIMATION AND ANALYSIS OF UPPER-AIR DATA
INDICATE THAT A MODERATELY STRONG WEST-NORTHWEST FLOW REGIME ALOFT
HAS BECOME ESTABLISHED ACROSS THE TENNESSEE VALLEY...TO THE NORTH OF
A ZONALLY ORIENTED SUBTROPICAL RIDGE POSITIONED ALONG 25N LATITUDE.
THE FIRST IN A SERIES OF MID-LEVEL WAVES...WHICH AIDED IN THE
DEVELOPMENT OF CONVECTION YESTERDAY AFTERNOON...HAS NOW PUSHED TO THE
EAST OF THE SOUTHERN APPALACHIANS...WITH ANOTHER WEAK DISTURBANCE
CURRENTLY INITIATING NEW CONVECTIVE DEVELOPMENT IN THE WARM/MOIST AND
UNSTABLE AIRMASS ACROSS THE LOCAL AREA. ALTHOUGH MESOSCALE DETAILS
ARE DIFFICULT TO PINPOINT EVEN WITHIN THE NEXT 6-12 HOURS...ALL
PARAMETERS SUGGEST THAT THE AREAL COVERAGE OF CONVECTION TODAY WILL
BE SIMILAR TO WHAT WAS EXPERIENCED YESTERDAY AND WILL HOLD POPS IN
THE 50-60 PERCENT RANGE. THIS IS SUPPORTED BY RECENT GUIDANCE FROM
THE NSSL WRF/WRF-NMM AND HRRR. GUIDANCE FROM GLOBAL MODELS...
INCLUDING THE GFS/GEM/UKMET/ECMWF...ALL INDICATE THAT ENVIRONMENTAL
CONDITIONS WILL BECOME MUCH MORE FAVORABLE FOR A WIDESPREAD
CONVECTIVE EVENT BEGINNING EARLY TUESDAY MORNING IN NORTHWEST AND
NORTH CENTRAL ALABAMA...AND LINGERING OVER THE ENTIRE REGION FOR MOST
OF TUESDAY MORNING -- BEFORE DIMINISHING FROM WEST-TO-EAST DURING THE
AFTERNOON. ESSENTIALLY...WE ARE EXPECTING ONE OR MORE ORGANIZED
CONVECTIVE COMPLEXES TO DEVELOP LATER THIS EVENING ALONG A WEAK COLD
FRONT DRIFTING SOUTHWARD INTO THE OZARKS/SOUTHERN PLAINS. THIS
ACTIVITY IS EXPECTED TO SHIFT EAST-SOUTHEASTWARD INTO THE REGION
EARLY TUESDAY MORNING...WITH WIDESPREAD SHOWERS AND STORMS CONTINUING
THROUGH THE MORNING AS A SLIGHTLY STRONGER MID-LEVEL WAVE INDUCES THE
DEVELOPMENT OF A WEAK SURFACE LOW ALONG THE FRONT. ALTHOUGH A MODEST
INCREASE IN MID-LEVEL FLOW MAY RESULT IN A GREATER THREAT FOR STRONG
STORMS FROM LATE TONIGHT THROUGH TUESDAY MORNING...DEEP-LAYER
VERTICAL WIND SHEAR DOES NOT APPEAR TO BE FAVORABLE FOR SEVERE
THUNDERSTORMS. HOWEVER...MULTIPLE EPISODES OF RAIN/THUNDERSTORMS MAY
LEAD TO A HEIGHTENED RISK OF FLASH FLOODING DURING THIS PERIOD.
THE SYNOPTIC PATTERN WILL BEGIN TO CHANGE BY TUESDAY NIGHT AND
WEDNESDAY...AS THE MID-LEVEL WAVE RESPONSIBLE FOR OUR CONVECTION
SHIFTS EASTWARD INTO THE CAROLINAS/GEORGIA. A STRONGER VORT MAX --
PROGGED TO DIG SOUTHEASTWARD ACROSS THE UPPER MIDWEST ON TUESDAY AND
LOWER GREAT LAKES/UPPER OHIO VALLEY ON TUESDAY NIGHT -- WILL COMBINE
WITH PRONOUNCED HEIGHT RISES ACROSS THE SOUTHERN PLAINS TO INDUCE
MORE OF A NORTHWEST FLOW REGIME ACROSS THE LOCAL REGION...AND THIS
WILL EFFECTIVELY ALLOW THE SURFACE COLD FRONT TO DRIFT SOUTHWARD. THE
ADVECTION OF A DRIER AIRMASS FROM THE NORTHEAST AND WEAK DEEP-LAYER
FORCING FOR UVM WILL LIMIT RAIN CHANCES FROM TUESDAY NIGHT INTO
WEDNESDAY.
THE PATTERN IN PLACE AT THE END OF THE SHORT TERM PERIOD WILL
CONTINUE IN THE EXTENDED...ALTHOUGH OUR LOCAL WEATHER REGIME WILL
BECOME INCREASINGLY INFLUENCED BY A STRONG MID-TROPOSPHERIC
ANTICYCLONE BECOMING ESTABLISHED ACROSS THE SOUTHERN PLAINS. A COUPLE
OF WEAK DISTURBANCES WILL TRANSLATE SOUTH-SOUTHEASTWARD ON FRIDAY AND
SATURDAY...PERHAPS BRINGING ISOLATED SHOWERS AND STORMS TO THE
REGION. HOWEVER...WE STILL ANTICIPATE MORE OF A DIURNAL CONVECTIVE
CYCLE TO EVOLVE EARLY NEXT WEEK...AS THE SOUTHERN PLAINS RIDGE BEGINS
TO EXPAND EASTWARD INTO THE REGION.
70/DD
&&
.HUN WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
TN...NONE.
&&
FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE
AT WEATHER.GOV/HUNTSVILLE.
Hazardous weather outlook, Jun 17, 3:35 AM CST, 7 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HUNTSVILLE AL
435 AM CDT MON JUN 17 2013
ALZ001>010-016-TNZ076-096-097-172000-
LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN-
MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN-
435 AM CDT MON JUN 17 2013
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS
OF SOUTHERN MIDDLE TENNESSEE.
.DAY ONE...TODAY AND TONIGHT...
NUMEROUS THUNDERSTORMS WILL CONTINUE FOR MUCH OF TODAY AS PASSING
UPPER DISTURBANCES CONTINUE TO IMPACT THE REGION. GUSTY WINDS UP TO
40 MPH AND BRIEF HEAVY RAINFALL REMAIN POSSIBLE IN A FEW OF THE
STRONGER STORMS THAT MAY DEVELOP.
THUNDERSTORMS ARE THEN EXPECTED TO BECOME MORE WIDESPREAD IN NATURE
THIS EVENING...WITH MULTIPLE ROUNDS OF HEAVY RAINFALL POSSIBLE AS
WELL. LOCALIZED FLOODING OF CREEKS AND LOW LYING AREAS MAY BECOME A
CONCERN IF PERIODS OF LOCALLY HEAVY RAINFALL CONTINUE TO IMPACT THE
SAME AREAS.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...
WIDESPREAD THUNDERSTORMS COUPLED WITH EPISODES OF BRIEF HEAVY
RAINFALL ARE EXPECTED TO CONTINUE WELL INTO TUESDAY...IN RESPONSE TO
UPPER WAVES CONTINUING TO MOVE EASTWARD ACROSS THE AREA. IN ADDITION
TO STRONG GUSTY WINDS...LOCALIZED FLOODING OF CREEKS...STREAMS AND
LOW LYING SPOTS REMAIN A CONCERN IN AREAS WHICH EXPERIENCE MULTIPLE
ROUNDS OF HEAVY RAINFALL.
A GRADUAL DECREASE IN THE INTENSITY AND COVERAGE OF THUNDERSTORMS IS
THEN EXPECTED TUESDAY NIGHT AND WEDNESDAY AS A COLD FRONT MOVES
SOUTHWARD INTO THE REGION AND WEAKENS.
ISOLATED THUNDERSTORMS ARE AGAIN POSSIBLE FRIDAY AND SATURDAY AS
ANOTHER UPPER DISTURBANCE APPROACHES FROM THE NORTHWEST.
.SPOTTER CALL TO ACTION STATEMENT...
ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS
NOT ANTICIPATED AT THIS TIME. TIMELY REPORTS THOUGH OF ANY POSSIBLE
FLOODING LATER TODAY OR TONIGHT ARE GREATLY APPRECIATED.
In the hours before
Special weather statement, Jun 17, 8:24 AM CST, 2 hours 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
924 AM CDT MON JUN 17 2013
TNZ076-097-171515-
MOORE TN-FRANKLIN TN-
924 AM CDT MON JUN 17 2013
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MOORE AND NORTHERN
FRANKLIN COUNTIES UNTIL 1015 AM CDT...
AT 922 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM CHESTNUT
RIDGE TO MONTEAGLE...AND MOVING EAST AT 15 MPH.
WIND GUSTS UP TO 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
LYNCHBURG...WOODS RESERVOIR...TIMS FORD LAKE...ESTILL SPRINGS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINFALL OCCURRING WITH THESE STORMS MAY LEAD TO MINOR FLOODING
ON ROADS AND IN LOW LYING AREAS. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.
&&
LAT...LON 3539 8628 3538 8625 3537 8627 3534 8624
3533 8620 3536 8616 3534 8603 3531 8600
3529 8592 3526 8590 3529 8647 3531 8652
3534 8654 3536 8652 3536 8649 3533 8646
3532 8642 3535 8641 3536 8633 3541 8626
TIME...MOT...LOC 1419Z 272DEG 15KT 3536 8654 3533 8593
BCCEvent by event
16 thunderstorm wind, 3 hail, 1 lightning. Local standard time, as filed.
Thunderstorm Wind, Cullman
- When
- June 17, 11:10 AM CST to 11:13 AM CST
- Where
- Cullman County, 1.34 mi WNW of West Pt
- Measured
- 43 kt (49 mph) estimated gust
- Property damage
- $500
- Reported by
- Emergency Manager
- Coordinates
- 34.240, -86.970
A tree was knocked down onto a house on County Road 1225.
Thunderstorm Wind, Dekalb
- When
- June 17, 11:38 AM CST to 11:41 AM CST
- Where
- Dekalb County, 0.57 mi W of Skirum
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 34.320, -85.980
Thunderstorm winds knocked three trees down. One six inch wide oak tree fell onto a porch of the house producing damage.
Hail, Dekalb
- When
- June 17, 11:38 AM CST to 11:41 AM CST
- Where
- Dekalb County, 0.57 mi W of Skirum
- Measured
- 0.88 in hail
- Reported by
- Emergency Manager
- Coordinates
- 34.320, -85.980
Nickel sized hail was reported in addition to three trees being knocked down at this location (see other report).
Hail, Dekalb
- When
- June 17, 11:50 AM CST to 11:53 AM CST
- Where
- Dekalb County, 0.9 mi SW of Fairview
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 34.320, -85.940
Quarter sized hail was reported.
Thunderstorm Wind, Limestone
- When
- June 17, 12:19 PM CST to 12:22 PM CST
- Where
- Limestone County, 1.33 mi WSW of Wheeler Lake North
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Emergency Manager
- Coordinates
- 34.820, -87.170
Thunderstorm winds knocked power lines down onto an 18 wheeler truck. Power outages were reported on Lakeside Estate Road.
Thunderstorm Wind, Limestone
- When
- June 17, 12:20 PM CST to 12:23 PM CST
- Where
- Limestone County, 3.51 mi SW of Wheeler Lake North
- Measured
- 56 kt (64 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Emergency Manager
- Coordinates
- 34.800, -87.200
Thunderstorm winds knocked down four trees. One of the trees was up to 18 inches in diameter.
Thunderstorm Wind, Limestone
- When
- June 17, 12:24 PM CST to 12:27 PM CST
- Where
- Limestone County, 2.36 mi SSW of Shanghai
- Measured
- 35 kt (40 mph) estimated gust
- Property damage
- $500
- Reported by
- Emergency Manager
- Coordinates
- 34.820, -87.100
A power outage was reported at the intersection of Baker Hill Road and New Cut Road.
Thunderstorm Wind, Morgan
- When
- June 17, 12:28 PM CST to 12:31 PM CST
- Where
- Morgan County, 0.69 mi S of Oakworth
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Emergency Manager
- Coordinates
- 34.560, -86.980
Thunderstorm winds knocked trees down on Highway 67 near U.S. Highway 31.
Thunderstorm Wind, Morgan
- When
- June 17, 12:28 PM CST to 12:31 PM CST
- Where
- Morgan County, 0.69 mi S of Decatur
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Emergency Manager
- Coordinates
- 34.610, -86.980
Thunderstorm winds knocked trees down at Vine Street and Ferry Street.
Thunderstorm Wind, Morgan
- When
- June 17, 12:30 PM CST to 12:33 PM CST
- Where
- Morgan County, 0.69 mi S of Austinville
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Emergency Manager
- Coordinates
- 34.560, -87.000
Thunderstorm winds knocked trees down at Sims Street at Spring Avenue SW.
Thunderstorm Wind, Limestone
- When
- June 17, 12:35 PM CST to 12:38 PM CST
- Where
- Limestone County, 1.49 mi SSE of Capshaw
- Measured
- 43 kt (49 mph) estimated gust
- Property damage
- $500
- Reported by
- Emergency Manager
- Coordinates
- 34.750, -86.790
Power outages were reported on U.S. Highway 72 at County Line Road.
Lightning, Morgan
- When
- June 17, 12:39 PM CST
- Where
- Morgan County, 2.2 mi NW of Hartselle
- Property damage
- $500
- Reported by
- Fire Department/Rescue
- Coordinates
- 34.450, -86.960
Lightning struck a transformer off of state highway 36 on Elrod Road.
Hail, Madison
- When
- June 17, 12:40 PM CST to 12:43 PM CST
- Where
- Madison County, 1.38 mi N of Madison
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 34.720, -86.770
Quarter sized hail was reported on Averbeck Court in Madison.
Thunderstorm Wind, Madison
- When
- June 17, 12:41 PM CST to 12:44 PM CST
- Where
- Madison County, 1.8 mi N of Madison
- Measured
- 43 kt (49 mph) estimated gust
- Property damage
- $500
- Reported by
- Trained Spotter
- Coordinates
- 34.726, -86.764
Thunderstorm winds tore a few shingles off of a roof on Pennsylvania Avenue in Madison.
Thunderstorm Wind, Madison
- When
- June 17, 12:45 PM CST to 12:48 PM CST
- Where
- Madison County, 0.57 mi E of Monrovia
- Measured
- 35 kt (40 mph) estimated gust
- Property damage
- $100
- Reported by
- NWS Employee
- Coordinates
- 34.770, -86.710
Thunderstorm winds knocked down a large tree branch near the intersection of Jeff Road and Capshaw Road.
Thunderstorm Wind, Madison
- When
- June 17, 12:45 PM CST to 12:48 PM CST
- Where
- Madison County, 1.68 mi NNW of Monrovia
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- NWS Employee
- Coordinates
- 34.794, -86.727
Thunderstorm winds knocked down two 4-6 inch diameter trees down near Red Wing Circle and Shimmer Pond Court. A trampoline was also thrown about.
Thunderstorm Wind, Madison
- When
- June 17, 12:47 PM CST to 12:50 PM CST
- Where
- Madison County, 2.36 mi SSW of Monrovia
- Measured
- 35 kt (40 mph) estimated gust
- Property damage
- $100
- Reported by
- NWS Employee
- Coordinates
- 34.740, -86.740
Thunderstorm winds knocked a large tree branch down.
Thunderstorm Wind, Madison
- When
- June 17, 12:47 PM CST to 12:50 PM CST
- Where
- Madison County, 2.19 mi SE of Jeff
- Measured
- 43 kt (49 mph) estimated gust
- Property damage
- $500
- Reported by
- Emergency Manager
- Coordinates
- 34.800, -86.690
A tree was knocked down at Douglas Road at Indian Creek Road.
Thunderstorm Wind, Madison
- When
- June 17, 1:00 PM CST to 1:03 PM CST
- Where
- Madison County, 0.69 mi S of Jeff
- Measured
- 35 kt (40 mph) estimated gust
- Property damage
- $100
- Reported by
- Trained Spotter
- Coordinates
- 34.810, -86.720
Small tree limbs were knocked down.
Thunderstorm Wind, Madison
- When
- June 17, 1:08 PM CST to 1:11 PM CST
- Where
- Madison County, 2.15 mi NNW of New Sharon
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $500
- Reported by
- Emergency Manager
- Coordinates
- 34.980, -86.660
A telephone pole was knocked down on Elkwood Section Road.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
- Lightning
- A lightning strike that killed, injured or caused damage.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flooding and Hail in Texas, June 17, 2013$14 million · 4.5 in hail · 11 events
- Hail and Damaging Winds in Massachusetts, June 17, 2013$346,000 · 50 kt wind · 18 events
- Flash Flooding and Heavy Rain in Kentucky, June 17 to 18, 2013$578,000 · 4 events
- Hail in South Dakota, June 17, 2013$355,000 · 2 in hail · 5 events
- Hail and Damaging Winds in Michigan, June 17, 2013$38,000 · 2 in hail · 49 events
- Flash Flooding and Damaging Winds in Georgia, June 17, 2013$195,000 · 50 kt wind · 7 events
- Flash Flood in Missouri, June 17, 2013$200,000 · 1 event
- Flash Flooding in West Virginia, June 17 to 18, 2013$105,000 · 2 events
- Flash Flood in Tennessee, June 17, 2013$100,000 · 1 event
- Hail and Damaging Winds in Pennsylvania, June 17, 2013$45,000 · 1 in hail · 10 events
- Flash Flooding and Flood in Kentucky, June 17, 2013$42,000 · 1 in hail · 9 events
- Damaging Winds in Illinois, June 17, 2013$50,000 · 52 kt wind · 2 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 446801, 446802, 446803, 446796, 446804, 446805, 446806, 446808, 446809, 446810, 446811, 446799, 446797, 446812, 446813, 446814, 446815, 446816, 446817, 446818.